# SDR IXXA0500119O

- Difficulty date: November 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 95,380 hours, 30,997 cycles
- Engine: Ge CFM562C
- System (JASC): 5280 · Landing Gear Doors
- Part: Link Rod
- Part number: 510361
- Part serial: 590
- Condition: Broken
- Location: Mlg Door
- Part time: 95,380 hours, 30,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

3 HOURS INTO FLIGHT, A POP WAS HEARD, FOLLOWED BY AIR NOISE AND VIBRATION FROM NOSE GEAR AREA. CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT AND LANDED WITH OUT INCIDENT.   INSPECTION IS ON GOING.  WHEN INFORMATION IS AVAILABLE IT WILL BE PROVIDED. UPON INSPECTION FOUND LT AND RT FORWARD DOOR RODS INTERNAL LATCH BROKEN.  REMOVED AND REPLACED FORWARD DOOR RODS AND THE OPERATIONAL CHECK WAS GOOD IAW ALL APPLICABLE MANUALS. AIRCRAFT WAS RETURNED TO SERVICE.
